Alert archive / Michigan / Tornado Warnings in 2008

Tornado Warning 8, NWS Detroit, MI

June 15, 2008Bay County, Michigan

NWS Detroit, MI issued this tornado warning at Jun 15, 2008, 10:15 PM EDT for Bay County, Michigan. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 10:15 PM EDT (02:15 UTC)
Expired
Jun 15, 2008, 10:55 PM EDT
In force
40 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon

County Bay County, MI

The radar

The Detroit radar (KDTX), 112 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:25 PM EDTTSTM WND GST 60Kawkawlin, MICORRECT TIME OF EVENT
Jun 15, 10:35 PM EDTTSTM WND DMGBay City State Park, MISIX INCH DIAMETER TREE LIMBS DOWN.
Jun 15, 10:35 PM EDTTSTM WND GST 603 E Essexville, MI
Jun 15, 10:40 PM EDTTSTM WND GST 65Bay City, MINORTHWEST BAY CITY AT MARQUETTE AND TRUMAN PARKWAY- TREES DOWNED ALONG WITH POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:38 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDTX 160215
TORDTX
MIC017-160315-
/O.NEW.KDTX.TO.W.0008.080616T0215Z-080616T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1015 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* TORNADO WARNING FOR...
  BAY COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 1115 PM EDT

* AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
  NORTHWEST OF BAY CITY..MOVING SOUTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  BAY CITY STATE PARK BY 1025 PM EDT...
  BAY CITY BY 1030 PM EDT...
  ESSEXVILLE BY 1035 PM EDT...

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  LINWOOD...            KAWKAWLIN...          ESSEXVILLE...
  BAY CITY...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR
BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID
WINDOWS.

THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS OVER 65 MPH AND
HAIL GREATER THAN ONE INCH IN DIAMETER.

LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
      4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0215Z 302DEG 30KT 4372 8399

$$

RBP / BT
2 follow-up statements
000 
WWUS53 KDTX 160227
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1025 PM EDT SUN JUN 15 2008

MIC017-160315-
/O.CON.KDTX.TO.W.0008.000000T0000Z-080616T0315Z/
BAY MI-
1025 PM EDT SUN JUN 15 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR BAY
COUNTY...

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR KAWKAWLIN...MOVING SOUTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  ESSEXVILLE BY 1032 PM EDT...
  BAY CITY BY 1040 PM...

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  LINWOOD...            KAWKAWLIN...          ESSEXVILLE...
  BAY CITY...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
1 INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
      4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0225Z 305DEG 36KT 4363 8390

$$

BT
000 
WWUS53 KDTX 160255
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1053 PM EDT SUN JUN 15 2008

MIC017-160301-
/O.CAN.KDTX.TO.W.0008.000000T0000Z-080616T0315Z/
BAY MI-
1053 PM EDT SUN JUN 15 2008

...THE TORNADO WARNING FOR BAY COUNTY IS CANCELLED...

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM
THAT PROMPTED THE WARNING EXITED THE COUNTY. THEREFORE...THE
TORNADO WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT SEVERE WEATHER IS STILL POSSIBLE WITH THE 
REMAINING STORMS IN BAY COUNTY. 

LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
      4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0251Z 305DEG 36KT 4348 8361

$$

BT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 8:15 PM EDT, 2 hours earlier.

Area forecast discussion, Jun 15, 8:15 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
815 PM EDT SUN JUN 15 2008

.UPDATE...
A FEW THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP THIS EVENING IN
AN UNSTABLE ATMOSPHERE AHEAD OF THE SURFACE TROUGH AXIS...AND THE
SURFACE COLD FRONT. WIDESPREAD SEVERE WEATHER IS NO LONGER
EXPECTED AND THE WATCH WAS DROPPED EARLIER THIS EVENING. 00Z DTX
RAOB LOOKED MORE STABLE THAN PREVIOUS RAOBS...AND DEWPOINTS ACROSS
THE NORTHERN CWA HAVE BEEN DROPPING INTO THE MID 50S.

STILL WATCHING UPSTREAM CLUSTER OF STORMS DEVELOPING AHEAD OF THE
SURFACE COLD FRONT OVER NORTHERN WISCONSIN. THERE IS POTENTIAL FOR
THIS AREA TO HOLD TOGETHER AND ARRIVE INTO SOUTHEAST MICHIGAN LATE
TONIGHT. OTHERWISE...FORECASTS WERE ALL UPDATED TO REMOVE WATCH
HEADLINES AND DECREASE POPS AND CLOUD COVER FOR TONIGHT.

&&

.PREV DISCUSSION...ISSUED 727 PM EDT SUN JUN 15 2008

AVIATION...

00Z TAF PACKAGE REFLECTS VFR CONDITIONS THROUGH THE TAF
PERIOD...HOWEVER WE WILL CONTINUE TO SEE A FEW SHOWERS AND
THUNDERSTORMS POP UP FOR THE REMAINDER OF THE EVENING. SINCE
PROBABILITY OF STORMS HITTING TERMINAL SITES IS LOW...WILL HANDLE
WITH AMENDMENTS AND KEEP OUT OF PREVAILING CONDITIONS. COLD FRONT
WILL PUSH THROUGH EARLY TOMORROW MORNING...FLIPPING WINDS AROUND
TO THE NORTHWEST AND BRINGING IN A BROKEN LOW DECK. WINDS WILL BECOME
A LITTLE GUSTY TOMORROW AFTERNOON...WITH NORTHWEST GUSTS AS HIGH
AS 25 KNOTS.

PREV DISCUSSION...ISSUED 419 PM EDT SUN JUN 15 2008

SHORT TERM...THIS AFTERNOON AND TONIGHT

DEBRIS CLOUDS FROM OLD MCS AND STORMS THAT MOVED THROUGH SOUTHEAST
MICHIGAN EARLIER THIS AFTERNOON HAVE CLEARED THE AREA. THIS HAS
ALLOWED THE SUN TO COME OUT ONCE AGAIN...AND HEATING TO COMMENCE
ONCE AGAIN. SPC SECTOR ANALYSIS INDICATES LOW LEVEL LAPSE RATES HAVE
INCREASED TO ABOVE 8 C/KM. 18Z RAOB AND RECENT ACARS DATA SHOW THAT
ATMOSPHERE IS PRETTY MUCH UNINHIBITED...WITH SURFACE BASED CAPES
LIKELY NOW BETWEEN 1500 AND 2000 J/KG. 50-70 KT MID LEVEL JET IS
JUST STARTING TO PUNCH INTO WESTERN LOWER MICHIGAN...AND ALREADY
STARTING TO INDUCE ADDITIONAL THUNDERSTORMS TO OUR WEST.  FURTHER
SOUTH...THERMAL BOUNDARY FROM LAST NIGHTS COLD FRONT AND
APPROACHING SURFACE TROUGH EXTENDS FROM FAR SOUTHERN MICHIGAN BACK
WESTWARD INTO NORTHEAST ILLINOIS. THIS WILL ALSO BE A FOCUS FOR
CONVECTION THROUGH THIS EVENING UNTIL IT IS PUSHED SOUTHEASTWARD.
SEVERAL OTHER BOUNDARIES ALSO EXPECTED TO DEVELOP THROUGH THE LATE
AFTERNOON AND EVENING...AND THIS WAS THE JUSTIFICATION FOR SEVERE
THUNDERSTORM WATCH NUMBER 541. BOUNDARIES/MESOSCALE FEATURES
CURRENTLY AROUND THAT BEAR WATCHING INCLUDE ONE COMING DOWN FROM
NORTHWEST LOWER MI AND A COUPLE OF OLD OUTFLOW BOUNDARIES THAT ARE
MOVING EAST OVER SOUTHWEST LOWER.

UNIDIRECTIONAL AND DECENTLY STRONG WIND PROFILE ON 18Z RAOB AND DRY
LOW-LEVEL AIR SUPPORT EFFECTIVE MOMENTUM TRANSFER AND PARCEL
ACCELERATION DOWN TO THE SURFACE OUT OF THUNDERSTORMS...MAKING
DAMAGING WINDS A THREAT THROUGH THE EVENING. FREEZING LEVELS BETWEEN
10500 AND 11000 FEET ALSO SUPPORT LARGE HAIL.

COLD FRONT WILL PUSH DOWN LATE TONIGHT AS THE SURFACE TROUGH AXIS
PUSHES DOWN ACROSS NORTHERN LOWER. THIS WILL ALLOW ACTIVITY TO TAPER
OFF.

LONG TERM...MONDAY THROUGH SUNDAY

THE UPPER PATTERN WILL BE IN QUICK TRANSITION AS THE UPPER LOW THE
HAS BEEN CENTERED OVER CENTRAL CANADA DIGS SOUTHEAST THROUGH THE
GREAT LAKES...AND THEN MORE OR LESS STALL FROM MID/LATE WEEK FROM
SOUTHERN QUEBEC INTO UPSTATE NEW YORK. THIS WILL BRING A COOLER AND
UNSETTLED WEATHER PATTERN AS A SERIES OF SHORTWAVE DISTURBANCES MAKE
THERE WAY THROUGH THE AREA ON THE BACKSIDE OF THIS UPPER LOW/TROUGH
TO THE EAST. WILL MAINTAIN THE CHANCE OF SHOWERS/ISOLATED THUNDER ON
MONDAY AND TUESDAY...WITH A CONTINUED CHANCE OF SHOWERS INTO ON INTO
WEDNESDAY AS WELL.

THE COLDEST OF THE AIR WILL SLIDE THROUGH THE AREA ON TUESDAY WITH
GFS/NAM/ECMWF ALL SHOWING H85 TEMPERATURES DOWN TO +1C TUESDAY INTO
TUESDAY NIGHT. HIGHS ON TUESDAY WILL MAINLY TOP OUT IN THE 60S WITH
SOME AREAS FROM DETROIT SOUTH AROUND 70. THE TEMPERATURES WILL THEN
MODERATE WEDNESDAY WITH MORE LOCATIONS REACHING 70...AND THEN MOST
AREAS BACK IN THE 70S BY THURSDAY.

LATE IN THE WEEK/NEXT WEEKEND...THE UPPER LOW WILL OPEN AND SHIFT TO
THE EAST...LEADING TO ADDITIONAL MODERATION LATE IN THE FORECAST.
EVEN SO...THE NORTHWEST UPPER FLOW PATTERN WILL PERSIST AS RIDGING
OVER THE CENTRAL CONUS IS VERY SLOW IN SHIFTING EAST INTO THE GREAT
LAKES...SO TRUE SUMMERLIKE CONDITIONS WILL NOT RETURN FULLY. EXPECT
TEMPERATURES WELL INTO THE 70S...AND ON INTO THE LOWER 80S FRIDAY
INTO SUNDAY. A PERIODIC CHANCE OF SHOWERS/THUNDERSTORMS WILL ALSO
EXIST AS SHORTWAVES CONTINUE TO FEED SOUTHEAST THROUGH THE AREA IN
ADVANCE OF THE UPPER RIDGE. TIMING THESE IS ALL BUT IMPOSSIBLE THIS
FAR OUT.

MARINE...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING AS AN INCREASINGLY WARM AND UNSTABLE ENVIRONMENT MOVES IN
SOUTHWEST WINDS...AND AN UPPER DISTURBANCE APPROACHES THE AREA. A
STRONG COLD FRONT DROPPING SOUTHEAST THROUGH THE CENTRAL GREAT LAKES
WILL MAINTAIN THE CHANCE FOR THUNDERSTORMS THROUGH TONIGHT...MAINLY
FROM LAKE ST CLAIR SOUTH. THE POTENTIAL EXISTS FOR A FEW OF THESE
STORMS TO BECOME SEVERE. THE REGION WILL THEN REMAIN UNDER COOL
NORTHWEST FLOW THROUGH THE MIDDLE OF NEXT WEEK AS THE EXITING LOW
STALLS OVER THE NORTHEAST AND HIGH PRESSURE REMAINS OVER THE CENTRAL
PLAINS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

UPDATE.......HLO
AVIATION.....HLO
SHORT TERM...HLO
LONG TERM....DG
MARINE.......DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 15, 7:50 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
750 PM EDT SUN JUN 15 2008

MIZ047>049-053>055-060>063-068>070-075-076-082-083-160900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
750 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A MARGINALLY
UNSTABLE AIR FUNNELS NORTHEAST INTO THE AREA IN ADVANCE OF AN
APPROACHING COLD FRONT. THERE IS STILL A SLIGHT CHANCE OF SEVERE
WEATHER. HOWEVER...ANY ACTIVITY WOULD BE ISOLATED IN NATURE. STORM
MOTION WILL BE EAST AT 30 MPH. THUNDERSTORMS WILL END OVERNIGHT AS
THE COLD FRONT PROGRESSES SOUTHEAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ON MONDAY...TUESDAY
AND FRIDAY...AS A SERIES OF DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THE REST OF TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-160900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
750 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A MARGINALLY
UNSTABLE AIR FUNNELS NORTHEAST INTO THE AREA IN ADVANCE OF AN
APPROACHING COLD FRONT. THERE IS STILL A SLIGHT CHANCE OF SEVERE
WEATHER. HOWEVER...ANY ACTIVITY WOULD BE ISOLATED IN NATURE. STORM
MOTION WILL BE EAST AT 30 MPH. THUNDERSTORMS WILL END OVERNIGHT AS
THE COLD FRONT PROGRESSES SOUTHEAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ON MONDAY...TUESDAY AND
FRIDAY...AS A SERIES OF DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THE REST OF TONIGHT.

DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 15, 6:44 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
644 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     LIME CREEK              41.77N 84.33W
06/15/2008                   LENAWEE            MI   FIRE DEPT/RESCUE

            TREES DOWN

0641 PM     TSTM WND GST     MORENCI                 41.72N 84.22W
06/15/2008  E55 MPH          LENAWEE            MI   TRAINED SPOTTER

            SMALL LIMBS AND TREES DOWN

0641 PM     HAIL             MORENCI                 41.72N 84.22W
06/15/2008  E0.25 INCH       LENAWEE            MI   TRAINED SPOTTER

&&

MHEITZ
Local storm report, Jun 15, 7:40 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
740 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     LIME CREEK              41.77N 84.33W
06/15/2008                   LENAWEE            MI   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE ON LIME CREEK RD

&&

MHEITZ
Special weather statement, Jun 15, 8:14 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
814 PM EDT SUN JUN 15 2008

MIZ069-070-075-076-160115-
MACOMB-OAKLAND-WASHTENAW-WAYNE-
814 PM EDT SUN JUN 15 2008

...SPECIAL WEATHER STATEMENT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CANTON...MOVING EAST AT
45 MPH.

THIS STORM WILL BE CAPABLE OF PEA SIZE HAIL AND WIND GUSTS AROUND
45 MPH.

* THE STORM WILL BE NEAR...
  LIVONIA BY 825 PM EDT...
  DEARBORN BY 835 PM EDT...
  DETROIT BY 840 PM EDT...
  DOWNTOWN DETROIT BY 845 PM EDT...
  GROSSE POINTE BY 855 PM EDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

RBP / BT
Local storm report, Jun 15, 9:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
937 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             WALLED LAKE             42.54N 83.48W
06/15/2008  E0.75 INCH       OAKLAND            MI   TRAINED SPOTTER

&&

WDEEDLER
Local storm report, Jun 15, 9:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
941 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             WALLED LAKE             42.54N 83.48W
06/15/2008  E1.00 INCH       OAKLAND            MI   TRAINED SPOTTER

&&

WDEEDLER
Local storm report, Jun 15, 9:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
958 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             MILFORD                 42.59N 83.60W
06/15/2008  E0.75 INCH       OAKLAND            MI   AMATEUR RADIO

            MILFORD AND WARDLOW RD

&&

WDEEDLER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:55 PM EDTSpecial Marine WarningDTX2 hr
Jun 15, 9:23 PM EDTSpecial Marine WarningDTX103 min
Jun 15, 9:28 PM EDTSevere Thunderstorm WarningDTXOakland46 min
Jun 15, 9:33 PM EDTSevere Thunderstorm WarningDTXBay, Midland87 min
Jun 15, 10:29 PM EDTSevere Thunderstorm WarningDTXSaginaw79 min
Jun 15, 10:39 PM EDTTornado WarningDTXHuron, Tuscola59 min
Jun 15, 10:51 PM EDTSevere Thunderstorm WarningDTXBay, Tuscola73 min
Jun 15, 11:10 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac80 min
Jun 15, 11:13 PM EDTSpecial Marine WarningDTX99 min
Jun 15, 11:18 PM EDTSpecial Marine WarningDTX95 min
Jun 16, 3:00 PM EDTSpecial Marine WarningDTX60 min

Nearby

Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.